Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Side effect of Atripla, Serious?
Dec 20, 2006

I started taking Atripla about 10 days ago and I just noticed a rash developing over my body. At first I thought it might be reaction to an acne cream I used a couple nights but I realized it could be from the medicine. The information says rash is common, but also says to contact your doctor. I did and they said to stop taking it. The rash seems to go away throughout the day as the medicine wears down. I'm wondering if I should continue and if the rash will go away?

Response from Dr. Henry

I would be cautious about simply stopping Atripla since that can lead to Sustiva resistance. I would seek to discuss further with your HIV specialist to see if you can treat through the rash (often can be done in mild/moderate cases). KH



Previous
my cousins meds bad reaction
Next
cocktail

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement